MathSciNet Relay Station
MathSciNet bibliographic data
MR346919 (49 #11640) 60J45 (60J30)
Port, Sidney C.; Stone, Charles J. Infinitely divisible processes and their potential theory. Ann. Inst. Fourier (Grenoble) 21 (1971), no. 2, 157–275; ibid. 21 (1971), no. 4, 179–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement